Communications in Mathematical Physics

Geometric methods in the quantum many-body problem. Nonexistence of very negative ions

I. M. Sigal

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 85, Number 2 (1982), 309-324.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103921416

Mathematical Reviews number (MathSciNet)
MR0676004

Zentralblatt MATH identifier
0503.47041

Subjects
Primary: 81H99
Secondary: 81C99

Citation

Sigal, I. M. Geometric methods in the quantum many-body problem. Nonexistence of very negative ions. Comm. Math. Phys. 85 (1982), no. 2, 309--324. https://projecteuclid.org/euclid.cmp/1103921416


Export citation